# SDR ABXA9500483

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Damaged
- Location: Fs 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A REPAIR AT THE AFT LOWER CORNER OF THE LEFT FORWARD ENTRY DOOR NOT IAW DC-9 SRM.  REPAIRED DOOR JAMB SKIN IAW ABX REA D953-11405-MR.
